# SDR FDEA202407080963

- Difficulty date: July 8, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,853 hours, 21,458 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Csu
- Part number: 560A000002
- Condition: Failed
- Location: Flap/Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON GEAR RETRACTION THE CAPTAIN RED  SPD LIM APPEARED ON PFD.  THE NUMBER 2 FAC WAS  DEFERRED  PER MEL 22-26-34-01 AND THE OP NOTES  ABOUT SPEED TREND ,VSS, VLS,VMAX,F,S SPEEDS ETC  WERE ALSO INDICATED AND MISSING ON CAPT PFD.  EMERGENCY DECLARED.   AMM 22-28-00-05  AMM 22-00-00-02  AMM 22-25-12-04  REF WRI 27-50/6772 FOR #1 AND #2 SFCC REPLACEMENT,  AND WRI 27-50/6775 FOR FLAP/SLAT CSU REPLACEMENT.  PERFORMED FLIGHT ENVELOPE/SPEED LIMIT CALCULATION  TEST. TEST GOOD. PERFORMED FAC 1 AND FAC 2  OPS TESTED GOOD. PERFORMED AFS LAND  AND AUTOLAND LIGHTS TEST. TEST GOOD.
